# SDR DHL98806114

- Difficulty date: January 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Delaminated
- Location: Nr 3 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, I/B FLAP VANE NR 3 DELAMINATED.  REMOVED AND REPLACED PER MM 27-51-14.
